My doctor asked to take clomid 50mcg,during 3-7th day of my cycle. She asked me to go for a scan from 12th day. We started the follicular study and on 17th day she said no follicle is ready to release egg and uterine lining is thin.since I have irregular periods she suggested to take duphaston from that day itself for 10days. Now it is 8days after I stopped duphaston. I didn't get the period. Last month I got the period on June 20th. Before that I was taking dian 35 from dec 2013to June 2014.what can be the case of late period? I am eagerly waiting to get pregnant.
The delay in periods could be due to change in medications or because you have irregular periods. However, since you are trying to conceive, do take a pregnancy test and see. If it is negative, first determine when you are ovulating. The present report shows that probably you are not ovulating. Hence, first the specialist will have to try and regularize your cycle such that you start ovulating. Please consult your gynecologist/specialist regarding this. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Infertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.